# SDR GTIA990927

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB IS CRACKED AT FS 225 LBL 26 INSIDE MAIN CABIN 2ND CRACK AT FS 225 LBL 45.  REMOVED DAMAGED CRACKED WEB PER DC9 SRM AND REPLACED WITH NEW WEB LOCATED AND DRILLED ALODINE AND PRIMED PER DC9 SRM 53-05 PAGE 1 27, 53-01 PAGE 2 53-21 PAG 6V 53-10-3 PAGE 16 (23) PAGE 18 (30).  (M)
